25323 articles – 19562 references  [version française]
.:. Browse > By year > 2005 .:.
2284 documents ordered by :
First Previous ... 146 - 147 - 148 - 149 - 150 - 151 - 152 ... Next Last
fulltext access On the asymptotic behavior of some Algorithms
Robert P.
Random Structures and Algorithms 27 (2005) 235--250 [hal-00004119 - version 1]
fulltext accessible on an other server Boson Normal Ordering via Substitutions and Sheffer-type Polynomials
Blasiak P. et al
[hal-00004077 - version 1] (2005-01-27)
fulltext access The First Eigenvalue of the Dirac Operator on Compact Spin Symmetric Spaces
Milhorat J.-L.
Communications in Mathematical Physics 259 (2005) 71-78 [hal-00004038 - version 1]
fulltext access Varieties of reductions for $gl_n$
Iliev A. et al
Dans A volume in memory of Giuseppe Veronese. Proceedings of the International Conference ''Projective Varieties with Unexpected Properties'' - Projective varieties with unexpected properties, Italie (2004) [hal-00003975 - version 1]
fulltext access Sublattices of complete lattices with continuity conditions
Wehrung F.
Algebra Universalis 53, no. 2-3 (2005) 149--173 [hal-00003949 - version 1]
fulltext access JMMO Fock space and Geck-Rouquier classification of simple modules for Hecke algebras.
Jacon N.
In Combinatorial Methods in Representation theory and their applications - Combinatorial Methods in Representation theory and their applications, Japan (2004) [hal-00003922 - version 1]
fulltext access Zeta functions and Blow-Nash equivalence
Fichou G.
Annales Polonici Mathematici 87 (2005) 111-126 [hal-00003913 - version 1]
fulltext access Canonical basic sets for Hecke algebras
Jacon N.
In Infinite-dimensional aspects of representation theory and applications. Papers from the International Conference held at the University of Virginia, Charlottesville, VA, May 18--22, 2004. - Infinite-dimensional aspects of representation theory and applications., United States (2004) [hal-00003907 - version 1]
fulltext access On symmetric sensitivty
Cadre B.
journal of mathematical analysis and its applications (2005) 375-382 [hal-00003900 - version 1]
fulltext access Spontaneous symmetry breaking in the non-linear Schrodinger hierarchy with defect
Caudrelier V. et al
Journal of Physics A 38 (2005) 2241 [hal-00003223 - version 2]
fulltext access Semicanonical bases and preprojective algebras
Geiss C. et al
Annales Scientifiques de l'École Normale Supérieure 38, 2 (2005) 193-253 [hal-00001215 - version 2]
fulltext access The Ising-Sherrington-Kirpatrick model in a magnetic field at high temperature
Comets F. et al
Journal of Statistical Physics 120 (2005) 147-165 [hal-00003866 - version 1]
fulltext access 1D action and partition function for the 2D Ising model with boundary magnetic field
Clusel M. et al
Journal of Physics A 38 (2005) 2849-2871 [hal-00002720 - version 2]
fulltext access Classical isomorphisms of types
Laurent O.
Mathematical Structures in Computer Science 15 (2005) 969-1004 [hal-00003761 - version 1]
fulltext access Syntax vs. Semantics: a polarized approach
Laurent O.
Theoretical Computer Science 343 (2005) 177-206 [hal-00003759 - version 1]